# SDR CALA2019111101955

- Difficulty date: November 9, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 64,787 hours, 23,403 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5305
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER IN-SPAR RIB STA 101.90 CRACK LOCATED AT TRANSITION RADIUS OF VERTICAL STIFFENER #3 .  (MKD 126-024) REF. AAR N/R:  99853705 ORIGINATED BY EMPLOYEE REPAIRED RIB AT STA 101.90 AT SIFFNER #3 AS PER B737-800 SRM 55- 10-09 FIG 202 DETAIL"B" REAPAIR 4,REINSTALLED RIB AFTER WORK WAS ACCOMPLISHED REF.USED SRM 51-40-02. DATA WAS TRANSCRIBED FROM PAPER DOCUMENT: AAR N/R: 99853705 WORK ACCOMPLISHED BY MECHANIC :  ADD INSPECTION ACCOMPLISHED BY Q.C INSPECTOR  :
